# SDR HEEA094283

- Difficulty date: April 19, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 19,060 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067113
- Part serial: 6962B
- Condition: Fluctuates
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 1 ITT INDICATOR FLUCTUATED.  RETURNED.  MAINTENANCE REPLACED ITT INDICATOR.
